Hot answers tagged

6

From the picture and the symptoms you mentioned, especially the itchiness, it seems that you are right about it being that being eczema. Also, eczema is common behind the knees. From that picture though, it does not seem like that eczema is very bad. There are a lot of worse cases. Though there is still some dispute in the medical world, one study1 says that ...


4

So I didn't die during the night, but the pain did awake me with a jolt at about 5am, and I went to the Urgent Care Clinic promptly at 6am, and it's a good thing because the inflamed site had grown significantly. The Doctors were able to incise/cut out the bite site and take a syringe and suck out the venom/blister/pus that was festering underneath. They ...


3

If you want to adjust diet to identify an allergen, there are two approaches. Remove the thing you suspect (in this case, fish) and wait a certain amount of time. (Wikipedia says two weeks to two months.) If the reaction clears up and doesn't come back, the thing you removed was the allergen. If it does not clear up, or clears up but then recurs, something ...


2

This is general information about celiac disease and dermatology. For individual diagnosis one must see a physician. A primary care physician is a good option, as they can diagnose celiac disease, it is usually not necessary to see an immunologist or dermatologist. Dermatitis Herpetiformis does have a differential diagnosis. First, consider other ...


2

No one can diagnose your particular problem over the internet, not even with the superb picture you've provided us with. Health Stack Exchange is for educational purposes only and is not intended as a substitute for individualized diagnosis and treatment by a qualified healthcare provider. However, discussing osteomylitis and impetigo might help you. ...


1

I have had this behind only one knee since shortly after I had 4x CABG at the age of 48. The doctor said is could be caused from a reaction to the cardiac meds I take. I take 25mg Metoprolol, 25mg, of Losartan Potassium, and 40mg of Simvastatin. The doctor, though not a dermatologist said that is the likely cause. I can't really stop taking the drugs to see ...


Only top voted, non community-wiki answers of a minimum length are eligible